# SDR DXTA2009012703475

- Difficulty date: January 26, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N376QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 6800180
- Aircraft time: 946 hours, 614 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LANDING GEAR WOULD NOT RETRACT.  WOW MISCOMPARE CAS MSG CAME ON.
